# SDR SWAA2024070288545

- Difficulty date: May 22, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 VAPOR BARRIER IS CRACKED AT WL 164; RBL 40.<[01] R//H B.S. 663 VAPOR BARRIER CRACKS WILL BE REPAIRED ON FAULT TTG8Q00TGL0Z;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
